# SDR AALA202304107103

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 17,168 hours, 6,770 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS COFFEE MAKER #4 IN AFT GALLEY EMITS BURNING PLASTIC SMELL AFTER BREW. MAINTENANCE REPLACED AFT GALLEY #4 COFFEE MAKER WITH SERVICEABLE UNIT PER AMM 25-35-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
